# SDR IXXA20230914062

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 123,519 hours, 24,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Guard
- Component part number: 402112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, CREW REPORTED EMERGENCY LIGHTS SWITCH COVER WILL NOT STAY CLOSED.  REMOVED AND REPLACED EMERGENCY LIGHTS SWITCH GUARD IAW B767 SWPM 20-83-11. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
